MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION BLAZER II HTD; CARDIAC ABLATION PERCUTANEOUS CATHETER

BOSTON SCIENTIFIC CORPORATION BLAZER II HTD; CARDIAC ABLATION PERCUTANEOUS CATHETER
Model Number 85056
Medical Device Problem Code Temperature Problem (3022)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 08/29/2020
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that a blazer ii htd was used in a atrial fibrillation (af) radiofrequency ablation procedure.When the catheter was introduced into the there was no temperature perception.It was also reported that no error messages were displayed.No patient complications were reported.
 
Additional Manufacturer Narrative
The returned device was reported for the catheter having inaccurate temperature perception.Visual inspection of the device revealed no visual damages were found in the device.The steering knob and the tension control knob functioned properly on both lock and unlock positions.No abnormal resistance was felt when actuating the steering mechanism.The electrical test was performed and no short circuits were detected.However an intermittent opened circuit was detected in the thermistor line.The opened circuit was isolated and it was located in the joint between the connector wire and the thermistor line.The ablation test was not possible to be performed due to it showed the error d06-temp out of range.The joint where the opened circuit was dissembled and it was discovered that the wire and the thermistor line were not correctly attached.
 
Event or Problem Description

Brand Name
BLAZER II HTD
Common Device Name
CARDIAC ABLATION PERCUTANEOUS CATHETER
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
MDR Report Key10678254
Report Number2134265-2020-14185
Device Sequence Number19489871
Product Code LPB
UDI-Device Identifier08714729172048
UDI-Public08714729172048
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
P920047
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/02/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/18/2022
Device Model Number85056
Device Catalogue Number85056
Device Lot Number0023981420
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/06/2020
Initial Date Received by Manufacturer 09/17/2020
Supplement Date Received by Manufacturer11/05/2020
Initial Report FDA Received Date10/14/2020
Supplement Report FDA Received Date12/02/2020
Patient Sequence Number1
Patient Age29 YR
Patient Weight60